# SDR C2XA10IA274

- Difficulty date: October 25, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 26,555 hours, 25,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 7281000501
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2873, DURING PREFLIGHT INSPECTION THE CREW REPORTED A PLASTIC BURNING SMELL.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE OVERHEAD LIGHT CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
